Category 1: Medical CEO Patient Scripts ยท Episode 08

Severe Nausea on GLP-1? What Your Doctor Missed About Gut Motility

Clinical Answer Capsule: Severe nausea on GLP-1 receptor agonists is caused by drug-induced delayed gastric emptying combined with acute post-injection plasma concentration spikes. Over-relying on ondansetron (Zofran) frequently induces severe secondary bowel constipation. Clinicians should evaluate split-dosing regimens (administering half-doses every 3.5 days), extending injection intervals, and cold-texture mechanical fueling.
Delayed Gastric EmptyingPlasma Concentration SpikesSplit-Dosing RegimenOndansetron Secondary ConstipationGastric Smooth Muscle Motility
Executive Action Script
"I am experiencing severe nausea due to delayed gastric emptying. I request discussing a split-dosing protocol (half-dose every 3.5 days) to smooth plasma peaks."

Full Video Dialogue & Clinical Context

If you are suffering from brutal nausea on your GLP-1, popping Zofran like candy is just a band-aid that leads to severe constipation. Talk to your doctor about gut motility: 'I need to fix my gastric motility and adjust my dosing schedule, not just cover up symptoms.' Ask about split-dosing or spreading your shots to every 10 days to smooth out those sharp plasma spikes. Download the Gastric Motility & Nausea Protocol in the Sovereign GLP-1 Armory at bitchesandbesties.com/armory.

๐Ÿ”ฌ Verified Clinical Reference:
Janssen P, et al. Review article: the pathophysiology and management of incretin-induced delayed gastric emptying. Aliment Pharmacol Ther 2020; 51:490-501. PMID: 32018898
Access Study: https://pubmed.ncbi.nlm.nih.gov/32018898/
Featured Armory Instrument
Tool 04: The Holy Trinity Kitchen Quick-Start Matrix
Features the Nausea Emergency Fuel guide, the 1:1 water-to-fiber motility ratio, and cold texture protocols to bypass morning sickness.
Unlock Free Instrument in The Armory โ†’